# SDR HALA2021051100061

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 9,009 hours, 1,966 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7921 · Engine Oil Cooler
- Part: Igniter
- Condition: Faulted
- Location: Nr2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG START 2 FAULT. ENG 2 IGN A FAULT. SUCCESSFUL AUTOSTART AFTER SECOND ATTEMPT. BTB// REMOVED AND REPLACED IGN PER AMM 74-21-01-00-801-A ON #2 ENG. OPS CHECK GOOD. OK TO CONTINUE
